# SDR 98ZZZX1170

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768TA
- Make and model: Beech 400A
- Aircraft serial: RK168
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: 34022601091
- Condition: Shorted
- Component: Whelen
- Stage of operation: CR
- Nature of condition: F, H
- Precautionary procedure: H

## Discrepancy

AIRCRAFT TT:  122.6 HOURS.  CREW IN-FLIGHT HAD YAW DAMPER, BOTH HSI FLAGS AND THEN NOTED BOTH INVERTERS FALLING OFF.  CERTIFICATED REPAIR STATION DISCOVERED THE TAIL BEACON LAMP FILAMENT AT THE BASE OF THE LAMP SHORTING IT OUT.  THIS MIGHT BE SETTING UP SOME KIND OF RADIO SIGNAL GETTING INTO THE INVERTERS KNOCKING THEM OFF-LINE.  TURNING THE BEACON POWER OFF, THE PROBLEM WILL GO AWAY.  SUBMITTER STATED THIS IS THE SECOND AIRCRAFT SEEN WITH THIS PROBLEM.
